Im 24 and I have endometriosis I was prescribed by my gynecologist to take sprintec for three weeks then start a new pack not taking the white pills, since then I been releasing a lot of old blood I have to wear a pantyliner everyday I haven't had a urge to have sex my body just feels funny my last ultrasound over a year ago showed that my right ovary was enlarged from the endometriosis could there b something wrong??
tashiannar09; The last 7 white pills are inactive one white inactive tablet daily SO YOUR DOCTOR is just keeping you on the active medication could be for several different reasons Best to just keep taking it the way you are and at the same time each day.You may wan't to call the doctor and give the doctor an update of what is going on and if that is what they were planning, I have seen this done to reregulate a person.And discharge of old blood.But because you say you feel funny etc CALL the office and find out how long this is going to go on and how you feel. Have a good day Chuck1957
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2014 • 1 answer
Posted 9 Sep 2015 • 1 answer
When is my birth control active. I began sprintec on the Monday September 16. And Sunday sept.15was?
Posted 22 Sep 2015 • 1 answer
Posted 8 Nov 2015 • 1 answer
Posted 13 Mar 2017 • 0 answers